American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Robin D. Tucker-Drob. Mixing actions of countable groups are almost free. Proc. Amer. Math. Soc. 143 (2015) 5227-5232.
Abstract, references, and article information   
View Article: PDF

[2] Samuel Lightwood, Ayşe Şahin and Ilie Ugarcovici. The structure and spectrum of Heisenberg odometers. Proc. Amer. Math. Soc. 142 (2014) 2429-2443.
Abstract, references, and article information   
View Article: PDF

[3] Alexander Gorodnik and Felipe A. Ramírez. Limit theorems for rank-one Lie groups. Proc. Amer. Math. Soc. 142 (2014) 1359-1369.
Abstract, references, and article information   
View Article: PDF

[4] Mark Pollicott and Richard Sharp. Ergodic theorems for actions of hyperbolic groups. Proc. Amer. Math. Soc. 141 (2013) 1749-1757.
Abstract, references, and article information   
View Article: PDF

[5] Ronnie Pavlov. A class of nonsofic multidimensional shift spaces. Proc. Amer. Math. Soc. 141 (2013) 987-996.
Abstract, references, and article information   
View Article: PDF

[6] Emmanuel Roy. Poisson-Pinsker factor and infinite measure preserving group actions. Proc. Amer. Math. Soc. 138 (2010) 2087-2094. MR 2596046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard Miles and Thomas Ward. Orbit-counting for nilpotent group shifts. Proc. Amer. Math. Soc. 137 (2009) 1499-1507. MR 2465676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard Miles and Thomas Ward. Uniform periodic point growth in entropy rank one. Proc. Amer. Math. Soc. 136 (2008) 359-365. MR 2350424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Oleg N. Ageev. Spectral rigidity of group actions: Applications to the case $\mbox{gr}\langle t,s ; ts=st^2\rangle$. Proc. Amer. Math. Soc. 134 (2006) 1331-1338. MR 2199176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sol Schwartzman. Smooth actions of $R^n$. Proc. Amer. Math. Soc. 134 (2006) 379-384. MR 2176005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Waldemar Hebisch and M. Gabriella Kuhn. Transference for amenable actions. Proc. Amer. Math. Soc. 133 (2005) 1733-1740. MR 2120272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia